Sunday, July 7, 2013
Iv'e been flushed!!!!
Took this last evening while driving around using a golf cart to keep the battery pumped up.
I have an MD from Syria, very nice man, who practices wellness. Last month he put me on Niaspan, a prescription strength B vitamin supplement with other stuff thrown in. It is designed to lower bad cholestorol and has one side effect that causes some folks to stop taking it. Possible Flushing of the skin and body
Well, I never have any side effects to anything, I thought, till this week I put two and two together and realized that I have been flushing. Here is how it happened.
I forgot to take the pills on vacation, so when I came home and resumed them I woke up early in the week with such a strange feeling in my arms and legs, they felt funny, and it woke me up.
Last night again, woke to a feeling of tingling heat in my extremities and a feeling of hotness. Gee Whiz, it hit me. This is what flushing feels like. Now to decide what to do.
Meanwhile, in this life of tribulation, I am going to teach today on I John 4. In which John tells us what he saw, touched, and proclaimed....that God is love. Really, do you really believe that? Yes, I really do.